Követés
Alejandro Allendes
Alejandro Allendes
Assistant Professor, Department of Mathematics, Universidad Técnica Federico Santa María
E-mail megerősítve itt: usm.cl - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Fully computable a posteriori error bounds for stabilised FEM approximations of convection–reaction–diffusion problems in three dimensions
M Ainsworth, A Allendes, GR Barrenechea, R Rankin
International Journal for Numerical Methods in Fluids 73 (9), 765-790, 2013
432013
A posteriori error estimates for the Stokes problem with singular sources
A Allendes, E Otárola, AJ Salgado
Computer Methods in Applied Mechanics and Engineering 345, 1007-1032, 2019
242019
A divergence-free low-order stabilized finite element method for a generalized steady state Boussinesq problem
A Allendes, GR Barrenechea, C Naranjo
Computer Methods in Applied Mechanics and Engineering 340, 90-120, 2018
222018
On the adaptive selection of the parameter in stabilized finite element approximations
M Ainsworth, A Allendes, GR Barrenechea, R Rankin
SIAM Journal on Numerical Analysis 51 (3), 1585-1609, 2013
222013
Adaptive finite element methods for an optimal control problem involving Dirac measures
A Allendes, E Otarola, R Rankin, AJ Salgado
Numerische Mathematik 137 (1), 159-197, 2017
182017
Stabilized finite element approximations for a generalized boussinesq problem: A posteriori error analysis
A Allendes, C Naranjo, E Otarola
Computer Methods in Applied Mechanics and Engineering 361, 112703, 2020
162020
Fully computable error estimation of a nonlinear, positivity-preserving discretization of the convection-diffusion-reaction equation
A Allendes, GR Barrenechea, R Rankin
SIAM Journal on Scientific Computing 39 (5), A1903-A1927, 2017
152017
Error estimation for low-order adaptive finite element approximations for fluid flow problems
A Allendes, F Durán, R Rankin
IMA Journal of Numerical Analysis 36 (4), 1715-1747, 2016
132016
Computable error bounds for nonconforming Fortin–Soulie finite element approximation of the Stokes problem
M Ainsworth, A Allendes, GR Barrenechea, R Rankin
IMA Journal of Numerical Analysis 32 (2), 417-447, 2012
132012
Multiplicity results for extremal operators through bifurcation
A Quaas, A Allendes
Discrete Contin. Dyn. Syst 29 (1), 51-65, 2011
132011
Adaptive finite element methods for sparse PDE-constrained optimization
A Allendes, F Fuica, E Otárola
IMA Journal of Numerical Analysis 40 (3), 2106-2142, 2020
102020
A Posteriori Error Estimates for the Stationary Navier--Stokes Equations with Dirac Measures
A Allendes, E Otárola, AJ Salgado
SIAM Journal on Scientific Computing 42 (3), A1860-A1884, 2020
102020
An adaptive FEM for the pointwise tracking optimal control problem of the Stokes equations
A Allendes, F Fuica, E Otárola, D Quero
SIAM Journal on Scientific Computing 41 (5), A2967-A2998, 2019
92019
A two-level enriched finite element method for a mixed problem
A Allendes, G Barrenechea, E Hernández, F Valentin
Mathematics of computation 80 (273), 11-41, 2011
82011
The stationary Boussinesq problem under singular forcing
A Allendes, E Otárola, AJ Salgado
Mathematical Models and Methods in Applied Sciences 31 (04), 789-827, 2021
62021
A Divergence-Free Stabilized Finite Element Method for the Evolutionary Navier--Stokes Equations
A Allendes, GR Barrenechea, J Novo
SIAM Journal on Scientific Computing 43 (6), A3809-A3836, 2021
62021
An a posteriori error analysis for an optimal control problem with point sources
A Allendes, E Otárola, R Rankin, AJ Salgado
ESAIM: Mathematical Modelling and Numerical Analysis 52 (5), 1617-1650, 2018
62018
Darcy's problem coupled with the heat equation under singular forcing: analysis and discretization
A Allendes, G Campaña, F Fuica, E Otarola
arXiv preprint arXiv:2208.12887, 2022
42022
Error estimates for a pointwise tracking optimal control problem of a semilinear elliptic equation
A Allendes, F Fuica, E Otarola
SIAM Journal on Control and Optimization 60 (3), 1763-1790, 2022
32022
A Posteriori Error Estimates for a Distributed Optimal Control Problem of the Stationary Navier--Stokes Equations
A Allendes, F Fuica, E Otarola, D Quero
SIAM Journal on Control and Optimization 59 (4), 2898-2923, 2021
32021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20